
OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!
If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.
Requested Article:
A Unified Definition of Consistent Functions
Ping Zhu, Huiyang Xie, Qiaoyan Wen
Fundamenta Informaticae (2014) Vol. 135, Iss. 3, pp. 331-340
Closed Access | Times Cited: 6
Ping Zhu, Huiyang Xie, Qiaoyan Wen
Fundamenta Informaticae (2014) Vol. 135, Iss. 3, pp. 331-340
Closed Access | Times Cited: 6
Showing 6 citing articles:
Two-Step Simulations of Reaction Systems by Minimal Ones
Arto Salomaa
Acta Cybernetica (2015) Vol. 22, Iss. 2, pp. 247-257
Open Access | Times Cited: 20
Arto Salomaa
Acta Cybernetica (2015) Vol. 22, Iss. 2, pp. 247-257
Open Access | Times Cited: 20
On consistent functions for neighborhood systems
ChurnâJung Liau, En-Bing Lin, Yu-Ru Syau
International Journal of Approximate Reasoning (2020) Vol. 121, pp. 39-58
Open Access | Times Cited: 4
ChurnâJung Liau, En-Bing Lin, Yu-Ru Syau
International Journal of Approximate Reasoning (2020) Vol. 121, pp. 39-58
Open Access | Times Cited: 4
A unified view of consistent functions
Ping Zhu, Huiyang Xie, Qiaoyan Wen
Soft Computing (2016) Vol. 21, Iss. 9, pp. 2189-2199
Closed Access | Times Cited: 3
Ping Zhu, Huiyang Xie, Qiaoyan Wen
Soft Computing (2016) Vol. 21, Iss. 9, pp. 2189-2199
Closed Access | Times Cited: 3
Homomorphism between ordered decision systems
Changzhong Wang, Yang Huang, Xiaodong Fan, et al.
Soft Computing (2018) Vol. 23, Iss. 2, pp. 365-374
Closed Access | Times Cited: 2
Changzhong Wang, Yang Huang, Xiaodong Fan, et al.
Soft Computing (2018) Vol. 23, Iss. 2, pp. 365-374
Closed Access | Times Cited: 2
A Minimal Family of Sub-bases
Yiliang Li, Yidong Lin, Jinjin Li, et al.
Hacettepe Journal of Mathematics and Statistics (2019) Vol. 49, Iss. 2, pp. 793-807
Open Access | Times Cited: 1
Yiliang Li, Yidong Lin, Jinjin Li, et al.
Hacettepe Journal of Mathematics and Statistics (2019) Vol. 49, Iss. 2, pp. 793-807
Open Access | Times Cited: 1
The consistent functions and reductions of fuzzy neighborhood systems
Keyun Qin, Qian Hu, Binbin Xue
Soft Computing (2023) Vol. 27, Iss. 14, pp. 9281-9291
Closed Access
Keyun Qin, Qian Hu, Binbin Xue
Soft Computing (2023) Vol. 27, Iss. 14, pp. 9281-9291
Closed Access